Author = Hossein Mohebi
Number of Articles: 3
1. Some Results on Convex Spectral Functions: I

Volume 5, Issue 1, Summer and Autumn 2018, Pages 49-56

Ali Reza Sattarzadeh; Hossein Mohebi


2. Characterizing Global Minimizers of the Difference of Two Positive Valued Affine Increasing and Co-radiant Functions

Volume 5, Issue 2, Winter and Spring 2018, Pages 47-58

Mohammad Askarizadeh Khanaman; Hossein Mohebi


3. Characterizing sub-topical functions

Volume 4, Issue 2, Summer and Autumn 2017, Pages 13-23

Hassan Bakhtiari; Hossein Mohebi